Alert archive / Alabama / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 119, NWS Mobile, AL

June 10, 2025Mobile County, Alabama; George County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Jun 10, 2025, 1:54 PM CDT for Mobile County, Alabama; George County, Mississippi. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2025, 1:54 PM CDT (18:54 UTC)
Expired
Jun 10, 2025, 2:45 PM CDT
In force
51 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mobile County, AL, George County, MS

The radar

The Mobile radar (KMOB), 18 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2613 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2613 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

223 
WUUS54 KMOB 101854
SVRMOB
ALC097-MSC039-101945-
/O.NEW.KMOB.SV.W.0119.250610T1854Z-250610T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
154 PM CDT Tue Jun 10 2025

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  West central Mobile County in southwestern Alabama...
  Southeastern George County in southeastern Mississippi...

* Until 245 PM CDT.

* At 154 PM CDT, a severe thunderstorm was located near Tanner
  Williams, or 17 miles northeast of Escatawpa, moving east at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Tanner Williams and Wilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3074 8841 3074 8858 3083 8858 3090 8829
      3063 8824 3061 8841
TIME...MOT...LOC 1854Z 248DEG 6KT 3072 8843 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
1 follow-up statement
733 
WWUS54 KMOB 101917
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
217 PM CDT Tue Jun 10 2025

ALC097-MSC039-101945-
/O.CON.KMOB.SV.W.0119.000000T0000Z-250610T1945Z/
Mobile AL-George MS-
217 PM CDT Tue Jun 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR WEST CENTRAL MOBILE AND SOUTHEASTERN GEORGE COUNTIES...

At 216 PM CDT, a severe thunderstorm was located 6 miles southwest of
Wilmer, or 13 miles southeast of Lucedale, moving east at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Tanner Williams and Wilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3071 8826 3069 8841 3074 8841 3074 8858
      3083 8858 3090 8829
TIME...MOT...LOC 1916Z 260DEG 5KT 3078 8845 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:21 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 10, 12:21 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1221 PM CDT Tue Jun 10 2025

...New Aviation...

.DISCUSSION...
Issued at 346 AM CDT Tue Jun 10 2025

Through Wednesday Night...

The upper trough over the eastern CONUS will lift northeast,
followed by an upper ridge building over the southeast states
through midweek. We resume a diurnal pattern through the near
term with scattered showers and thunderstorms expected to occur
across the northern half of the forecast area this afternoon and
Wednesday afternoon, with numerous showers and storms across the
southern half near a developing seabreeze. With strong insolation
and surface heating today, we are anticipating an afternoon
environment with significant MLCAPE values ranging from 3,000 to
4,000j/kg. Therefore, a few of the stronger pulse-type storms this
afternoon may produce gusty winds up to 40-45 mph and hail up to
one-half inch in diameter. Frequent lightning and the threat of
localized flooding remains. A High Rip Current risk through this
afternoon will settle to Low midweek.

High temperatures today and Wednesday will range from 87 to 92
degrees. Low temperatures tonight should be between 66 to 72
degrees inland, with middle 70s along the coast. /22

Thursday Through Monday...

Unsettled summer like pattern looks to prevail as we approach the
weekend with broad southwesterly flow across the area. An upper
level low will likely get squished between two large highs in an
omega block over Texas keeping us on the soggy east side. As we
approach the end of the week and into the weekend, a stalled
surface boundary that has plagued us the front half of the week
will have mixed out leading to a more traditional summertime
pattern with storms developing along the advancing seabreeze and
remnant boundaries. Storms will likely be a little more widespread
than a typical summer day as some upper shortwave troughs will
likely progress through the southwesterly flow and the presence of
the weak upper level low centered to our west. PWATS will be in
the 1.5 to 2 inch range each day allowing for efficient rain
processes with any storms. While a more focused heavy rainfall
event doesn't look likely, continued rounds of rain throughout the
week could result in localized flash flooding. Temperatures will
continue to be on the warm side with highs in the 90s and with all
the moisture, do not expect any relief from the mugginess this
week. BB/8

&&

.AVIATION...
(18Z TAFS)
Issued at 1215 PM CDT Tue Jun 10 2025

Generally VFR flight category prevails outside of any showers and
storms this afternoon. Temporary reductions in ceiling and
visibility can be expected underneath any given storm. Expect VFR
flight category to prevail tonight into Wednesday morning. MM/25

&&

.MARINE...
Issued at 351 PM CDT Mon Jun 9 2025

A light to moderate southwesterly flow today will become light
southeasterly to southerly through the remainder of the week.
Shower and thunderstorm chances will remain high through Saturday.
Overnight convection developing over open Gulf waters may contain
waterspouts in the late night/early morning period. Otherwise, no
impacts are expected other than locally higher winds and seas
being possible near thunderstorms. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      71  88  72  88  74  88  74  88 /  30  70  20  70  30  80  30  90
Pensacola   75  87  76  88  77  87  77  85 /  40  70  30  70  40  80  60  90
Destin      78  89  78  89  79  88  78  88 /  40  70  30  70  50  80  60  90
Evergreen   69  91  70  91  71  91  72  89 /  20  60  20  60  30  80  30  80
Waynesboro  67  91  69  91  70  91  71  89 /  10  40  10  60  30  70  20  80
Camden      66  88  68  89  70  89  71  87 /  20  40  10  50  30  60  30  80
Crestview   70  91  70  92  71  90  72  88 /  30  80  20  70  30  90  30  90

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Jun 10, 11:26 AM CDT, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1126 AM CDT Tue Jun 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     Hail             6 W Benndale            30.87N 88.91W
06/08/2025  E1.00 Inch       Stone              MS   Emergency Mngr

            Emergency management relays report of dime
            to quarter size hail off of Deep Creek Road
            in eastern Stone County. Time is estimated
            by radar.

&&

MM
Special weather statement, Jun 10, 12:44 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
1244 PM CDT Tue Jun 10 2025

ALZ261>264-101830-
Baldwin Central AL-Baldwin Inland AL-Mobile Inland AL-
Mobile Central AL-
1244 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL MOBILE AND WEST
CENTRAL BALDWIN COUNTIES THROUGH 130 PM CDT...

At 1244 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Saraland, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Downtown Mobile, Prichard, Saraland, Chickasaw, Satsuma, Creola,
Stapleton, I65 And AL 225, and I65 And I165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3068 8810 3088 8809 3097 8781 3068 8778
TIME...MOT...LOC 1744Z 255DEG 8KT 3080 8799

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 10, 1:15 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
115 PM CDT Tue Jun 10 2025

FLZ203-101845-
Santa Rosa Inland FL-
115 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SANTA ROSA COUNTY
THROUGH 145 PM CDT...

At 115 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Jay, or 12 miles southeast of Century, moving east at
10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northern Santa Rosa
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3076 8724 3091 8718 3094 8688 3067 8692
TIME...MOT...LOC 1815Z 280DEG 9KT 3083 8713

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 10, 1:20 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
120 PM CDT Tue Jun 10 2025

ALZ263-101845-
Mobile Central AL-
120 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MOBILE COUNTY
THROUGH 145 PM CDT...

At 119 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Tanner Williams, or 10 miles west of Tillmans Corner.
This storm was nearly stationary.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tanner Williams and Mobile Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3056 8841 3066 8841 3074 8840 3073 8818
      3052 8822 3051 8824
TIME...MOT...LOC 1819Z 282DEG 4KT 3064 8833

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 10, 1:33 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
133 PM CDT Tue Jun 10 2025

MSZ076-079-101915-
Greene MS-George MS-
133 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN GEORGE AND SOUTHWESTERN
GREENE COUNTIES THROUGH 215 PM CDT...

At 133 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Lucedale, moving east at 5 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lucedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3114 8858 3086 8852 3088 8883 3091 8884
      3091 8883 3100 8884 3103 8884
TIME...MOT...LOC 1833Z 257DEG 6KT 3096 8875

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 10, 1:50 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
150 PM CDT Tue Jun 10 2025

ALZ261-263-MSZ079-101915-
Mobile Inland AL-Mobile Central AL-George MS-
150 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MOBILE AND
SOUTHEASTERN GEORGE COUNTIES THROUGH 215 PM CDT...

At 149 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Tanner Williams, or 16 miles northeast of Escatawpa,
moving east at 5 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tanner Williams and Wilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3074 8841 3074 8854 3077 8855 3090 8829
      3060 8824 3060 8841
TIME...MOT...LOC 1849Z 248DEG 6KT 3071 8844

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:06 PM CDTSpecial Weather StatementMOBMobile24 min
Jun 9, 9:03 PM CDTSpecial Weather StatementMOBMobile57 min
Jun 9, 9:17 PM CDTSpecial Marine WarningMOB73 min
Jun 9, 9:21 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 9, 9:39 PM CDTSpecial Weather StatementMOBBaldwin51 min
Jun 9, 9:48 PM CDTSpecial Marine WarningMOB87 min
Jun 9, 9:53 PM CDTSevere Thunderstorm WarningMOBBaldwin52 min
Jun 9, 10:30 PM CDTSpecial Weather StatementMOBBaldwin45 min
Jun 9, 10:53 PM CDTSpecial Marine WarningMOB82 min
Jun 9, 11:33 PM CDTSpecial Marine WarningMOB117 min
Jun 10, 12:10 AM CDTSpecial Marine WarningMOB95 min
Jun 10, 8:07 AM CDTRiver Flood WarningMOBMobile14 hr
Jun 10, 8:08 AM CDTRiver Flood WarningMOBEscambia37 hr
Jun 10, 12:44 PM CDTSpecial Weather StatementMOBBaldwin46 min
Jun 10, 1:20 PM CDTSpecial Weather StatementMOBMobile25 min
Jun 10, 1:50 PM CDTSpecial Weather StatementMOBMobile25 min
Jun 10, 2:21 PM CDTSpecial Weather StatementMOBMobile39 min
Jun 10, 2:33 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 10, 2:46 PM CDTSpecial Weather StatementMOBWashington44 min
Jun 10, 2:51 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington39 min
Jun 10, 3:06 PM CDTSpecial Weather StatementMOBEscambia39 min
Jun 10, 3:06 PM CDTSpecial Weather StatementMOBCovington39 min
Jun 10, 3:24 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia38 min
Jun 10, 3:27 PM CDTSpecial Weather StatementMOBWashington48 min
Jun 10, 3:37 PM CDTSpecial Weather StatementMOBConecuh53 min
Jun 10, 3:41 PM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jun 10, 3:51 PM CDTAreal Flood AdvisoryMOBWashington3 hr
Jun 10, 3:53 PM CDTSpecial Weather StatementMOBButler52 min
Jun 10, 3:56 PM CDTSevere Thunderstorm WarningMOBButler34 min
Jun 10, 4:05 PM CDTSevere Thunderstorm WarningMOBCrenshaw25 min
Jun 10, 4:10 PM CDTAreal Flood AdvisoryMOBConecuh, Escambia3 hr
Jun 10, 4:14 PM CDTSpecial Weather StatementMOBCrenshaw46 min
Jun 10, 4:30 PM CDTSpecial Weather StatementMOBButler45 min
Jun 10, 4:37 PM CDTSpecial Weather StatementMOBConecuh38 min
Jun 10, 4:39 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox17 min
Jun 10, 4:43 PM CDTSpecial Weather StatementMOBWilcox47 min
Jun 10, 4:49 PM CDTAreal Flood AdvisoryMOBButler, Conecuh, Monroe, Wilcox19 min
Jun 10, 5:08 PM CDTFlash Flood WarningMOBButler, Conecuh, Monroe, Wilcox3 hr
Jun 10, 6:35 PM CDTSpecial Weather StatementMOBBaldwin40 min
Jun 10, 6:36 PM CDTSpecial Marine WarningMOB47 min
Jun 10, 6:55 PM CDTSpecial Marine WarningMOB95 min
Jun 9, 7:15 PM CDTSpecial Weather StatementMOBStone60 min
Jun 9, 8:01 PM CDTSpecial Weather StatementMOBGeorge59 min
Jun 9, 8:10 PM CDTSpecial Weather StatementMOBStone50 min
Jun 10, 1:33 PM CDTSpecial Weather StatementMOBGeorge42 min
Jun 10, 2:36 PM CDTSpecial Weather StatementMOBGreene39 min
Jun 10, 2:43 PM CDTSpecial Weather StatementMOBStone47 min
Jun 10, 3:10 PM CDTSpecial Weather StatementMOBPerry50 min
Jun 10, 3:13 PM CDTAreal Flood AdvisoryMOBStone19 min
Jun 10, 3:32 PM CDTFlash Flood WarningMOBStone4 hr
Jun 10, 3:35 PM CDTSpecial Weather StatementMOBGreene, Perry, Stone40 min
Jun 10, 3:41 PM CDTSevere Thunderstorm WarningMOBPerry, Stone49 min
Jun 10, 4:26 PM CDTSevere Thunderstorm WarningMOBStone33 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2025Severe Thunderstorm Warnings in Mississippi, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.